# SDR CALA9701096

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OUTBOARD AILERON OUTBOARD MOST TRAILING EDGE SPLIT/DEBONDED.  THE AILERON TRAILING EDGE WEDGE WAS REMOVED.  REPLACEMENT SKIN PANELS WERE FABRICATED AND INSTALLED IAW SRM 51-40-6 AND 51-30-2.  THE AILERON WEDGE WAS REINSTALLED.
